# SDR UALA2013032501819

- Difficulty date: March 22, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,526 hours, 12,185 cycles
- Engine: Pwa PW4056
- System (JASC): 3100 · Indicating/Recording System
- Part: Guard
- Part number: 233T620120
- Condition: Broken
- Location: Trim Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM SWITCH GUARD IS BROKEN.  INSTALLED AILERON TRIM PANEL AS PER AMM.
